Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 85, Number 297

A mixed finite element method for Darcy’s equations with pressure dependent porosity
Gabriel N. Gatica, Ricardo Ruiz-Baier and Giordano Tierra.
Math. Comp. 85 (2016), 1-33
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404441
Approximate solutions of generalized Riemann problems for nonlinear systems of hyperbolic conservation laws
Claus R. Goetz and Armin Iske.
Math. Comp. 85 (2016), 35-62
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404442
Superconvergence of Local Discontinuous Galerkin methods for one-dimensional linear parabolic equations
Waixiang Cao and Zhimin Zhang.
Math. Comp. 85 (2016), 63-84
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404443
Fast weak–KAM integrators for separable Hamiltonian systems
Anne Bouillard, Erwan Faou and Maxime Zavidovique.
Math. Comp. 85 (2016), 85-117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404444
Existence of $\mathcal{H}$-matrix approximants to the inverses of BEM matrices: The simple-layer operator
Markus Faustmann, Jens Markus Melenk and Dirk Praetorius.
Math. Comp. 85 (2016), 119-152
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404445
An accelerated randomized Kaczmarz algorithm
Ji Liu and Stephen J. Wright.
Math. Comp. 85 (2016), 153-178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404446
Fast sparse reconstruction: Greedy inverse scale space flows
Michael Moeller and Xiaoqun Zhang.
Math. Comp. 85 (2016), 179-208
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404447
Eventual linear convergence of the Douglas-Rachford iteration for basis pursuit
Laurent Demanet and Xiangxiong Zhang.
Math. Comp. 85 (2016), 209-238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404448
Dual Gramian analysis: Duality principle and unitary extension principle
Zhitao Fan, Hui Ji and Zuowei Shen.
Math. Comp. 85 (2016), 239-270
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404449
Rank deficiencies and bifurcation into affine subspaces for separable parameterized equations
Yun-Qiu Shen and Tjalling J. Ypma.
Math. Comp. 85 (2016), 271-293
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404450
Computation and structure of character polylogarithms with applications to character Mordell–Tornheim–Witten sums
D. H. Bailey and J. M. Borwein.
Math. Comp. 85 (2016), 295-324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404451
An explicit density estimate for Dirichlet $L$-series
O. Ramaré.
Math. Comp. 85 (2016), 325-356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404452
Carmichael numbers in the sequence $(2^{n} k+1)_{n≥1}$
Javier Cilleruelo, Florian Luca and Amalia Pizarro-Madariaga.
Math. Comp. 85 (2016), 357-377
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404453
The self-power map and collecting all residue classes
Catalina V. Anghel.
Math. Comp. 85 (2016), 379-399
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404454
Spectral properties of cubic complex Pisot units
Tomáš Hejda and Edita Pelantová.
Math. Comp. 85 (2016), 401-421
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404455
Computing points of bounded height in projective space over a number field
David Krumm.
Math. Comp. 85 (2016), 423-447
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404456
A new framework for computing Gröbner bases
Shuhong Gao, Frank Volny IV and Mingsheng Wang.
Math. Comp. 85 (2016), 449-465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404457
Computing Cox rings
Jürgen Hausen, Simon Keicher and Antonio Laface.
Math. Comp. 85 (2016), 467-502
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404458
Generating random factored Gaussian integers, easily
Noah Lebowitz-Lockard and Carl Pomerance.
Math. Comp. 85 (2016), 503-516
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3404459
American Mathematical Society